Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Tot, has frequent bowel movements, clay like grainy, foul smelling stools, on Glycolax. Remedy?

3.5 year old female, constant ( will begin BM within 1/2 hr - 1 hr after previous BM -)small clay-like, foul smelling, dark, grainy BMs. Uses approx 8 -10 Pull-ups per day. Rectum has become raw - from graininess of BM ?and difficulty in rinsing from bottom) Glycolax was dc d aprox. 3 weeks ago.(by Me, mom, as stool became too loose.) She had been taking it every 2- 3 days,once in a.m.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Surgery 's  Response
Thank you for your query
You should show your child to a pediatrician. She may be having lactose intolerance, rectal prolapse, fissure or malabsorption syndrome. All these things will require dietary modifications. But a diagnosis is must. Avoid self medication as it can be really hazardous in a child
Hope that helps
God bless you
Answered: Thu, 7 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor